Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 21, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 3, 2014, 12:05 PM PDT for Riverside County, California. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2014, 12:05 PM PDT (19:05 UTC)
- Expired
- Aug 3, 2014, 3:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Riverside County, CA
The radar
The Yuma radar (KYUX), 154 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 2:40 PM PDT | FLASH FLOOD | Desert Center, CA | ROADWAY FLOODED AND VEHICLES UNABLE TO PASS. SR 177 AND I-10 MM105 |
| Aug 3, 3:09 PM PDT | FLASH FLOOD | 4 Wsw Desert Center, CA | ROADWAY CLOSED I-10 EB MM192 EAGLE MTN ROAD DUE TO ASPHALT RAISED UP AND WASHED AWAY. MUD AND DEBRIS ACROSS ALL LANES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
498 WGUS55 KPSR 031905 FFWPSR CAC065-032200- /O.NEW.KPSR.FF.W.0021.140803T1905Z-140803T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1205 PM PDT SUN AUG 3 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA... THIS INCLUDES DESERT CENTER... INTERSTATE 10 * UNTIL 300 PM PDT * AT 1155 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS THAT ARE PRODUCING VERY HEAVY RAIN THAT WILL LIKELY CAUSE FLASH FLOODING AND PONDING ON AREA ROADWAYS...INCLUDING INTERSTATE 10. * THE STORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. NEVER ATTEMPT TO CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. && LAT...LON 3375 11560 3375 11539 3357 11539 3357 11561 $$ PERCHA
1 follow-up statement
452 WGUS75 KPSR 031935 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1235 PM PDT SUN AUG 3 2014 CAC065-031945- /O.CAN.KPSR.FF.W.0021.000000T0000Z-140803T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIVERSIDE CA- 1235 PM PDT SUN AUG 3 2014 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL RIVERSIDE COUNTY AND REPLACED WITH A LARGER WARNING FOR RIVERSIDE COUNTY... LAT...LON 3375 11560 3375 11539 3357 11539 3357 11561 $$ WATERS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 10:20 AM PDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 3, 10:20 AM PDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 1020 AM MST SUN AUG 3 2014 .UPDATE...UPDATED AVIATION DISCUSSION. && .SYNOPSIS... EXPECT LESS CLOUDINESS THIS MORNING BEFORE THUNDERSTORM ACTIVITY BEGINS TO DEVELOP IN THE AFTERNOON AS AN UPPER LOW CONTINUES TO AFFECT THE REGION TODAY. FOR THE LOWER DESERTS...BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE OVER SOUTHEAST CALIFORNIA AND PORTIONS OF SOUTHWEST ARIZONA. STORM CHANCES TREND DOWN MONDAY AS THE LOW SHIFTS NORTHWARD AND WEAKENS. DRY SOUTHWESTERLY FLOW WILL LIMIT STORM CHANCES TO EASTERN ARIZONA TUESDAY AND WEDNESDAY. ANTICIPATE A GRADUAL RETURN OF STORM CHANCES FROM EAST TO WEST DURING THE LATTER HALF OF THE WEEK. && .DISCUSSION... DRIER AIR ALOFT SPREADING IN FROM THE SOUTH BEHIND THE VORT LOBE THAT PRODUCED STORMS OVER SOUTH-CENTRAL AZ HAVE PRETTY MUCH CLEARED SKIES OVER MOST OF OUR CWA THIS MORNING...WITH JUST SOME LINGERING CLOUDINESS CLOSER TO THE PARENT UPPER LOW CENTER OVER SE CA. THESE CLEAR SKIES...COMBINED WITH ABUNDANT LOW-LEVEL MOISTURE...AND ANOTHER WEAK VORT LOBE/JET MAX WILL LIKELY TRIGGER ANOTHER ROUND OF TS ACTIVITY TODAY ACROSS SOUTH-CENTRAL AND SOUTHWEST AZ...WITH EVEN BETTER CHANCES FOR TSTMS ACROSS SE CA THIS AFTERNOON AS THE MAIN UPPER LOW MOVES NORTHWARD OVER SAN DIEGO COUNTY. GIVEN THE FACT THE THE LATEST HRRR CONTINUES TO INDICATE TS DEVELOPMENT OVER WESTERN MARICOPA AND YUMA COUNTIES EARLY THIS AFTERNOON JUST AHEAD OF THE VORT LOBE...HAVE RAISED POPS WELL INTO THE CHANCE RANGE IN THE 18Z-00Z TIME FRAME ACROSS THAT REGION. THE MAIN THREAT FROM THIS STORMS WILL BE STRONG WINDS AND BRIEF HEAVY DOWNPOURS...SINCE THEY WILL TEND TO BE FASTER MOVING THEN THE STORMS WE SAW YESTERDAY...WITH DECENT UPPER-LEVEL SHEAR ENHANCING TS DOWNBURSTS. OTHER THAN THIS INCREASE IN POPS...INHERITED GRIDS ARE HOLDING UP WELL. && .PREVIOUS DISCUSSION... TODAY... UPPER LOW CENTERED NEAR ENSENADA THIS MORNING. SOUTHWESTERLY FLOW ALOFT FURTHER SOUTH OVER BAJA IS SPREADING SOMEWHAT DRIER AIR INTO ARIZONA SUCH THAT SKIES ARE CLEARING FROM THE SOUTH. THIS TREND WILL ENABLE BETTER SURFACE HEATING TO OCCUR TODAY COMPARED TO YESTERDAY. PROGGED CAPE VARIES CONSIDERABLY FROM ONE MODEL TO ANOTHER BUT THE GFS AND NAM BOTH SHOW ROUGHLY 500-750 J/KG OF RELATIVELY SKINNY CAPE OVER MUCH OF OUR FORECAST AREA. NOT SURPRISING SINCE MID LEVELS DONT COOL MUCH. WITH DEEP SOUTHERLY FLOW...PIMA COUNTY WILL NEED TO BE ACTIVE FOR THE SOUTH-CENTRAL ARIZONA DESERTS TO HAVE MUCH ACTIVITY. NEARBY HIGHER TERRAIN WILL HAVE A BETTER OPPORTUNITY. YESTERDAY...THE LOWER DESERTS OF SOUTHWEST ARIZONA AND ESPECIALLY FAR SOUTHEAST CALIFORNIA WERE NOT VERY ACTIVE DUE TO STABLE BOUNDARY LAYERS. TODAY MAY BE THE REVERSE. FOR ONE...THERE WILL BE LESS CLOUDINESS WHICH WILL HELP THE BOUNDARY LAYER TO DESTABILIZE. ALSO...THERE IS ANOTHER VORT LOBE ASSOCIATED WITH THE UPPER LOW THAT IS PROGGED TO MOVE THROUGH TODAY AND PROVIDE SOME MODEST DYNAMICAL FORCING. THIS WILL MAKE CONDITIONS MORE RESPONSIVE TO OUTFLOWS FROM STORMS THAT DEVELOP OVER HIGHER TERRAIN AREAS SUCH AS FAR NORTHERN BAJA AND SAN DIEGO COUNTY. AS A RESULT...THE HI RES MODELS GENERALLY SHOW WESTERN PORTIONS OF THE FORECAST AREA BEING QUITE A BIT MORE ACTIVE THAN EASTERN PORTIONS THIS AFTERNOON...EXCEPT FOR SOUTHERN GILA COUNTY. FORECASTS REFLECT THIS AND IN FACT POPS WERE RAISED OVER SOUTHEAST CALIFORNIA AND PORTIONS OF SOUTHWEST ARIZONA. A LITTLE BIT OF VERTICAL WIND SHEAR AND MORE DCAPE WILL IMPROVE THE CAPABILITY OF THE STORMS TO LAST LONGER AND PRODUCE STRONGER DOWNDRAFTS. THE STRONGEST STORMS WILL HAVE THE POTENTIAL TO PRODUCE BOTH VERY HEAVY RAIN AND DAMAGING WINDS. MONDAY... THE UPPER LOW CONTINUES MOVING NORTHWARD AND WEAKENS WITH TIME. ONE LAST WAVE IS PROGGED TO TRACK ACROSS SOUTHEAST CALIFORNIA AND INTO ARIZONA MONDAY BUT IT WEAKENS IN THE PROCESS. MEANWHILE...DRIER AIR FILTERS INTO THE AREA. THUS POPS FOR MONDAY TREND DOWN...ESPECIALLY OVER SOUTHEAST CALIFORNIA. TUESDAY THROUGH SATURDAY... DRY SOUTHWEST FLOW ALOFT WILL LEAD TO FURTHER DECLINE OF STORM CHANCES WITH ONLY VERY SLIGHT CHANCES OVER THE HIGHER TERRAIN EAST OF PHOENIX TUESDAY AND WEDNESDAY. FOR THE LATTER HALF OF THE WEEK...BOTH GFS AND ECMWF DEPICT A MOIST ADVECTION TREND AND THUS AN EAST TO WEST TREND OF SLIGHT CHANCE POPS OVER THE FORECAST AREA...STOPPING SHORT OF THE LOWER COLORADO RIVER VALLEY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... SKIES WILL REMAIN MOSTLY CLEAR THROUGH MUCH OF THE MORNING HOURS BEFORE SCATTERED CU DEVELOPS AROUND NOON. WIND DIRECTIONS WILL SHIFT TO A SOUTHERLY DIRECTION BY THE AFTERNOON AND GENERALLY STAY MOSTLY SOUTH TO SOUTHWESTERLY UNTIL STORM OUTFLOWS AFFECT THE AREA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM LATE AFTERNOON THROUGH MID EVENING AND MAY IMPACT AREA TERMINALS FOR A BRIEF TIME. THERE WILL BE THE POTENTIAL FOR STRONG GUSTY OUTFLOW WINDS TODAY AS DRIER AIR AND STRONGER WINDS ALOFT MOVE INTO SOUTHERN ARIZONA BY THIS AFTERNOON. DUE TO LOWER CONFIDENCE IN STORM TIMING AND INTENSITY...WILL CONTINUE TO MENTION JUST VCTS IN THE PHOENIX AREA TAFS...BEGINNING AROUND 22Z. ONCE CONVECTION DEVELOPS AND STORMS START APPROACHING THE TERMINALS...WE WILL UPDATE TAFS AND ADD APPROPRIATE TEMPO GROUPS FOR THUNDER. SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA......KIPL...AND KBLH... UPPER LEVEL LOW OVER THE NORTHERN BAJA INTO FAR SOUTHERN CALIFORNIA COAST WILL CONTINUE TO SUPPORT ISOLATED TO SCATTERED AND THUNDERSTORM ACTIVITY THIS AFTERNOON AND EARLY EVENING. EXPECTING THUNDERSTORM DEVELOPMENT AFTER 21Z...AND HAVE FAIRLY HIGH CONFIDENCE OF AFFECTING AREA TERMINALS AT LEAST FOR A BRIEF TIME LATER THIS AFTERNOON. STRONG GUSTY WINDS IN AND AROUND THUNDERSTORMS WILL BE THE MAIN THREAT...AND VISIBILITY MAY BE BRIEFLY AND SHARPLY REDUCED DUE TO LOCALLY HEAVY RAIN AND OR BLOWING DUST. THE UPPER LOW WILL PULL OUT OF THE AREA THIS EVENING LEAVING CLEARING SKIES AND WEST TO SOUTHWESTERLY WINDS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... A DRY START TO THE FORECAST PERIOD IS EXPECTED WITH ONLY SLIGHT CHANCES OF STORMS CONFINED TO HIGHER TERRAIN AREAS NORTH AND EAST OF PHOENIX. THIS DRY AIR WILL LIKELY LAST THROUGH THURSDAY AND POTENTIALLY LONGER...RESULTING IN AFTERNOON MINIMUM HUMIDITY VALUES IN THE TEENS. A GRADUAL INCREASE IN MOISTURE SHOULD BEGIN EITHER FRIDAY OR SATURDAY ALLOWING FOR A CHANCE OF STORMS INTO THE SOUTH-CENTRAL ARIZONA DESERTS. HIGH TEMPERATURES WILL BE RIGHT AROUND NORMAL FOR THE ENTIRE PERIOD. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...PERCHA PREVIOUS DISCUSSION...AJ AVIATION....KUHLMAN/CB FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Aug 3, 5:46 AM PDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 546 AM MST SUN AUG 3 2014 AZZ020>028-CAZ030>033-041300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 546 AM MST SUN AUG 3 2014 /546 AM PDT SUN AUG 3 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. STORM CHANCES IMPROVE TODAY OVER SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA BUT DECLINE OVER SOUTH-CENTRAL ARIZONA...LESS SO OVER THE HIGHER TERRAIN. IN FACT...BEST CHANCES ON THE LOWER DESERTS WILL BE OVER SOUTHEAST CALIFORNIA. STORMS WILL BE ABLE TO PRODUCE BOTH STRONG WINDS AND LOCALLY HEAVY RAIN. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND FLOODING. PRIME TIME WILL BE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 3, 11:38 AM PDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1138 AM MST SUN AUG 3 2014 CAZ030-032-031930- RIVERSIDE CA- 1138 AM PDT SUN AUG 3 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA UNTIL 1230 PM PDT AT 1136 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DESERT CENTER...MOVING NORTH AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... DESERT CENTER... EAGLE MTN... INTERSTATE 10 IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL... SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3388 11567 3391 11537 3359 11537 3357 11558 TIME...MOT...LOC 1838Z 173DEG 8KT 3367 11549 PERCHA
Special weather statement, Aug 3, 11:49 AM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1149 AM MST SUN AUG 3 2014 AZZ020-021-031930- LA PAZ AZ- 1149 AM MST SUN AUG 3 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 1230 PM MST AT 1145 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF QUARTZSITE...MOVING NORTH AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... QUARTZSITE... U.S. HIGHWAY 95... INTERSTATE 10... SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3400 11431 3406 11400 3353 11392 3350 11422 TIME...MOT...LOC 1848Z 174DEG 9KT 3362 11409 DEWEY
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 11:35 AM PDT | Areal Flood Advisory | PSR | Riverside | 115 min |
| Aug 3, 11:38 AM PDT | Special Weather Statement | PSR | Riverside | 52 min |
| Aug 3, 12:34 PM PDT | Flash Flood Warning | PSR | Riverside | 116 min |
| Aug 3, 1:16 PM PDT | Areal Flood Advisory | PSR | Imperial, Riverside | 3 hr |
| Aug 3, 1:28 PM PDT | Special Weather Statement | PSR | Riverside | 47 min |
| Aug 3, 2:18 PM PDT | Severe Thunderstorm Warning | PSR | Riverside | 42 min |
| Aug 3, 2:36 PM PDT | Flash Flood Warning | PSR | Riverside | 114 min |
| Aug 3, 2:38 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 67 min |
| Aug 3, 2:51 PM PDT | Flash Flood Warning | PSR | Imperial, Riverside | 3 hr |
| Aug 3, 3:26 PM PDT | Flash Flood Warning | PSR | Riverside | 2 hr |
| Aug 3, 3:51 PM PDT | Areal Flood Advisory | PSR | San Bernardino | 114 min |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.